# SDR KCSA2019102391215

- Difficulty date: September 12, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 90,474 hours, 24,137 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT AND PART OF CRUISE STRONG ODOR OF FUEL.  REMOVED RIGHT HAND WATER EXTRACTOR; INSPECTED. NO DEFECT FOUND, REINSTALLED RIGHT HAND WATER EXTRACTOR.  OPERATION AND LEAK CHECK GOOD IAW B767 AMM 21-51-04 AND 21-51-00 601 E.(1). FOUND NO ODOR IN COCKPIT.
